# SDR 08FDEA01995

- Difficulty date: May 27, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED STA 1148 - 1170, RBL 45 WL 208 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, ORIGINAL THICKNESS .070 INCH, MATERIAL   LOSS OF .030", REMAINING MATERIAL .040".  REMOVED SEAT TRACK, REF SRM 53-10-1 PAGE 16 DET 5.  SEAT TRACK FABRICATED ON N/R N00584.  TREATED AND PRIMED REF SRM 51-10-2 PG 1.  INSTALLED SEAT TRACK REF SRM 51-30-2 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR.
